# SDR HEEA084481

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 10,458 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418107
- Part serial: RP58752
- Condition: Inoperative
- Location: Step
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR STEP WILL NOT ACTUATE. TO BE SENT TO VENDOR FOR REPAIR.
